MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number NO DEVICE - BREAST
Medical Device Problem Codes Material Rupture (1546); Malposition of Device (2616); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported ¿rupture¿.Later, healthcare professional reported "animation deformity".This record is for the right side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and malposition of device.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, g4, h6.
 
Event or Problem Description
Upon further review, this record is a duplicate.See operative record (b)(4).All the relevant information was transferred to the operative record.
 
Additional Manufacturer Narrative
Correction to b5 description of event in the previous supplemental medwatch and clarification to h10 related report numbers: it has been identified that this record, mrn, is a duplicate of mrn 9617229-2025-00658.Please see mrn 9617229-2025-00658 for reportable events.
 
Event or Problem Description
It has been identified that this record, mrn, is a duplicate of mrn 9617229-2025-00658.Please see mrn 9617229-2025-00658 for reportable events.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23478718
Report Number9617229-2025-19025
Device Sequence Number10228770
Product Code FTR
UDI-Device Identifier10888628029972
UDI-Public(01)10888628029972(10)1255780(11)240730(17)290630
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNO DEVICE - BREAST
Device Lot Number1255780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/18/2025
01/09/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/07/2026
01/09/2026
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite